# SDR DALA1030449853

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CABIN FLOOR PANEL 63 HAS CRACK IN SKIN AT AFT END.  REPAIRED PER SRM 53-23-0-FIGURE 4, SRM 51-30-2, SRM 53-01 FIGURE 4, SRM 51-20-0 & SRM 51-10-3.
